MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293066030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Thrombosis (2100); Claudication (2550)
Date of Event 02/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that thrombosis and a stent fracture occurred.A 6x60x130 innova¿ stent was selected for a procedure on (b)(6) 2017.On (b)(6) 2018, the patient presented with left leg claudication.Thrombosis was observed in the previously placed stent in the left leg.It was noted that the stent was fractured.The patient was treated with angioplasty, arthrectomy and a new innova stent was placed inside the current innova stent.There were no further patient complications reported and the patient's condition post procedure was stable.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7338978
Report Number2134265-2018-01825
Device Sequence Number1092638
Product Code NIP
UDI-Device Identifier08714729874003
UDI-Public08714729874003
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberH74939293066030
Device Catalogue Number39293-06603
Device Lot Number0020461569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR